# SDR P2EA98076

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65457859
- Condition: Corroded
- Location: Bs 747
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - Q-CHECK, WINDOW FRAME (24LT) WITH PROVISIONAL REPAIR AND CORRODED BEYOND LIMITS, BS 747.  REPLACED WINDOW FRAME BETWEEN BS 747 AND BS 767 PER SRM 51-10-1 PAGE 5.  (M)
